# SDR FDEA201501240277

- Difficulty date: January 24, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 93,562 hours, 26,684 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: D24262SJ20NM
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE NR E105-11-20 DAMAGED OVER AUX TANK.   ROUTED WIRE AT MAIN DECK & WHEEL WELL IAW SWPM 20-10-01. REPLACED WIRE E105-11-20 AND TERMINATED AT CONNECTOR P1-239 IAW WDM 27-54-01. TERMINATED WIRE AT CONNECTOR P1-802 AND PERFORMED SATISFACTORY COUNTINUITY CHECK IAW WDG 27-54-  01 AND SWPM 20-10-01.  PERFORMED FLAP POSITION INDICATION IAW MM 27-50-00-5 OPS   CHECKED GOOD.
